Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

On Fixed Point Theorem of C Class Functions - B Weak Cyclic Mappings

Pages : 312-318

DOI : 10.3844/jmssp.2017.312.318

Published On : October 3, 2017

Some Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric Spaces

Pages : 319-324

DOI : 10.3844/jmssp.2017.319.324

Published On : October 16, 2017

Large Deviation, Basic Information Theory for Wireless Sensor Networks

Pages : 325-329

DOI : 10.3844/jmssp.2017.325.329

Published On : October 20, 2017

New Bivariate Exponentiated Modified Weibull Distribution

Pages : 330-338

DOI : 10.3844/jmssp.2017.330.338

Published On : October 31, 2017

Interaction Model in Statistical Mechanics

Pages : 339-346

DOI : 10.3844/jmssp.2017.339.346

Published On : November 4, 2017

Local Large Deviations: A McMillian Theorem for Typed Random Graph Processes

Pages : 347-352

DOI : 10.3844/jmssp.2017.347.352

Published On : November 29, 2017

On Concomitants of Ordered Ranked Set Sampling from Morgenstern Family

Pages : 353-360

DOI : 10.3844/jmssp.2017.353.360

Published On : December 27, 2017